MAUDE Adverse Event Report: AV-TEMECULA-CT MULTI-LINK MINI VISION RX CORONARY STENT SYSTEM

AV-TEMECULA-CT MULTI-LINK MINI VISION RX CORONARY STENT SYSTEM
Catalog Number 1007822-08
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Myocardial Infarction (1969); Occlusion (1984); Dizziness (2194)
Date of Event 11/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Concomitant products: stents: rx vision 2.75 x 15 mm; mini vision rx 2.5 x 15 mm; mini vision rx 2.5 x 12 mm.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the information reviewed, there is no indication of a product quality issue.The reported patient effects of angina, myocardial infarction and occlusion as listed in the multi-link vision rapid exchange (rx) and over the wire (otw) coronary stent systems (css), international, instructions for use (ifu) are known patient effects that may be associated with coronary stenting.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.The vision rx and the other two mini vision rx devices referenced are filed under separate medwatch report numbers.
 
Event or Problem Description
It was reported by the patient that he had a myocardial infarction in the right coronary artery (rca) on (b)(6) 2013.Four vision stents were implanted emergently at (b)(6) by dr.(b)(6).A mini vision rx 2.25 x 8 mm and a vision rx 2.75 x 15 mm were implanted in the mid rca, a mini vision rx 2.5 x 15 mm was implanted in the proximal rca, and a mini vision rx 2.5 x 12 mm was implanted in the distal rca.Four years later, the patient was re-admitted on (b)(6) 2017 with lightheadedness, dizziness, angina and another myocardial infarction.The patient stated he was told that all four of the previously placed stents were 100% blocked; although he was not told whether this was due to thrombosis or re-stenosis.Two additional unknown stents were emergently implanted as treatment at (b)(6) by dr.(b)(6).No additional information was provided.

Brand Name
MULTI-LINK MINI VISION RX CORONARY STENT SYSTEM
Common Device Name
CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7843580
Report Number2024168-2018-06854
Device Sequence Number1565285
Product Code MAF
UDI-Device Identifier08717648049439
UDI-Public8717648049439
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2013
Device Catalogue Number1007822-08
Device Lot Number0121341
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2018
Initial Report FDA Received Date09/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;
Patient Age52 YR
Patient Weight72